# SDR SWIA202265964

- Difficulty date: June 7, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N205SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000636
- Aircraft time: 13,664 hours, 7,893 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 52 WING TO FUSELAGE RIB STRUCTURE HAS CRACK IN OUTBOARD SURFACE.     (C-CHECK RO 6/23/2022)     / REMOVED AND REPLACED FRAME 52 TO FUSELAGE RIB STRUCTURE REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06, CPM 51-25-00.
